# SDR AUS20010468

- Difficulty date: May 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Condition: Loose
- Location: Drag Control Sys
- Component: Drag Control Sys
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD LIFT DUMPER BELLCRANK INLOCK CONNECTOR LOOSE.
